# SDR REXA2016103102098

- Difficulty date: October 31, 2016
- Submitted: November 2, 2016
- Operation: Air carrier
- Aircraft: N820AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8020
- Aircraft time: 24,307 hours, 21,520 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 17300205
- Condition: Damaged
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER GEAR RETRACTION RECEIVED GEAR DISAGREE WARNING MSG NOSE GEAR IN RED QRH COMPLIED AND GEAR SELECTED DOWN ( 3 GREEN INDICATION) AIRCRAFT LANDED UNDER LANDING LIMITATIONS.   R & R SENSOR BRACKET IAW CMM M32-20-04 REPLACED NLG ELECTRICAL HARNESS PER AMM 32-61-25 SVC NLG STRUT PER AMM 12-12-32 ADJ BOTH NLG PROXIMITY SENSOR IAW AMM 32-61-05 SWUNG GEAR PER AMM 32-33-00 ALL OP CHECKED GOOD.  OK FOR SERVICE.
